Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

The white portion of eye turned in red. Taking atenolo, fluoxetine. Is the treatment correct?

Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2272 Questions

default
Posted on Sat, 19 Jan 2013 in Vision and Eye Disorders
Question: I noticed the white of my my right eye turned red last night - like I broke a blood vessel. There is no pain - it just looks awful. Should I worry? I have had this happen a few times before in the distant past w/o consulting anyone at the time.
Meds List:Atenolol 100 mg
Losartan Potassium-HCTZ 100-25
Fluoxetine XXXXXXX 20 mg
Atorvastatin Calcium 10 mg
Aspirin 81 mg
Muliti-vit
Sometimes take fish oil capsule 1/day

doctor
Answered by Dr. Ram Choudhary 2 hours later
Hi XXXXXXX,
Welcome to healthcare magic!
The red eye without pain is mostly due to localized cause in the conjuctiva, the thin membrane cover of the eye.
It may be due to a fractured capillary, due to deficiency of platelets or disorder in their function.
Please get a Complete blood count and Peripheral Blood Smear detailed study.
it would be worth while to get examined by a physician particularly because the problem has been recurrent.
I hope you would get benefited with my advise.
Wish you a good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,   ,   ,  

Recent questions on  Statin

doctor1 MD

I am 61 years, 163 Cm, 70 kg. Angioplasty was done in 2005 and due stent problem again in 2011. I take statins (10 mg once a day) since 2005. It has raised my SGOT to 57 which I know at the moment is not alarming. I think I cannot stop taking statins. Is there a way to decrease my SGOT values or at least arrest to present values?

doctor1 MD

I am on statins in fits and starts. They affect my eyes, which water like mad sometimes, they also have a profound affect on my vision. My Father died of a stroke, had high blood pressure etc. I have tried all sorts of diets and suppliments inbetween statins to try and maintain the lower cholestarol they produce but it just keeps going back up. It's now 8.9!

doctor1 MD

My alt and ast was 100. I was told I had fatty liver. I am on 4 blood pressure medicines. Can these cause fatty liver. edarbyclor,labetalol,norvac lisinipol. I also take 10mg simvastatin. I had no problems with fatty liver until I started taking edarbyclor labetalol. Thanks

doctor1 MD

My question is, Can I take Testoril if I am taking Valsartan and Atorvastatin ................. I am told it has no side effects and is all natural ingredients. If ok, should I start with a small portion at first?

doctor1 MD

I have been on Hypocol & Cholenol for the past 3 years. These are supplements to reduce cholesterol and they contain statin . Recently, about 2 months ago, I went on a vegan diet, taking only 2 meals a day and walking briskly on the treadmill for...

doctor1 MD

I am or was active ++74yr old still working part time as Physio and want to restore to previous normality. I have had severe muscle pain (Rhabdomyalgia) on exertion for the last 6mths as result of taking Crestor (stopped after only 1mth). Great...